# SDR YENA20140712130

- Difficulty date: July 12, 2014
- Submitted: July 15, 2014
- Operation: Air carrier
- Aircraft: N775JB
- Make and model: Airbus A320-232
- Aircraft serial: 3800
- Aircraft time: 22,558 hours, 7,529 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 131652
- Condition: Failed
- Location: Emergency Lights
- Part time: 22,558 hours, 7,529 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE CHECK,  FOUND EMERGENCY LIGHTS TEST SHOWS INTERIOR AND EXTERIOR LOAD FAULT. REPLACED EPSU 13WL AND BATTERY IAW AMM 33-51-38.  OPS CHECK GOOD.
